Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
6,709 Posts
WHEEZIE TANIA:The prednisone can attenuate the reactivity of your cellular and humoral systems to provoking foods or chemicals and in this way reduce your d-symptoms. However, on a dose dependent basis which varies from person to person the Albuterol could (as an adrenergic) stimulate your bowel smooth muscle, BUT it is pretty beta-2 receptor selective (much more so than older sympathomimetics) and it's more common to suffer nausea than diarrhea from it.Sometimes what happens, which people mistake for the drug effect, is that they have a food cross-reaction they are not aware of. Quite a few inhalants have associated foods to which the person can cross-react, and not just systemically by aggravating their asthma. The damn mast cells of the small bowel unfortunately work very much the same as the ones in the bronchial walls and a cross-sensitivity can result in some bowel trouble as well.Do you have Dr. B's book ?BOOK http://www.amazon.com/exec/obidos/ASIN/089...6487508-3420903 Check appendix 4 for possible cross-reactivities (inhalants matched to foods) and try to keep them out of the diet and see if it helps.Short of that symptomatic relief temporarily with Immodium until you restabilize should not be problematic.Let us know how you are doing later.MNL______________ www.leapallergy.com You can take temporary antidiarrheal steps which can offset this (such as Immodium) until the asthma stabilizes and you can reduce you bronchodilator use.
 

·
Registered
Joined
·
6,709 Posts
WHEEZIE TANIA:The prednisone can attenuate the reactivity of your cellular and humoral systems to provoking foods or chemicals and in this way reduce your d-symptoms. However, on a dose dependent basis which varies from person to person the Albuterol could (as an adrenergic) stimulate your bowel smooth muscle, BUT it is pretty beta-2 receptor selective (much more so than older sympathomimetics) and it's more common to suffer nausea than diarrhea from it.Sometimes what happens, which people mistake for the drug effect, is that they have a food cross-reaction they are not aware of. Quite a few inhalants have associated foods to which the person can cross-react, and not just systemically by aggravating their asthma. The damn mast cells of the small bowel unfortunately work very much the same as the ones in the bronchial walls and a cross-sensitivity can result in some bowel trouble as well.Do you have Dr. B's book ?BOOK http://www.amazon.com/exec/obidos/ASIN/089...6487508-3420903 Check appendix 4 for possible cross-reactivities (inhalants matched to foods) and try to keep them out of the diet and see if it helps.Short of that symptomatic relief temporarily with Immodium until you restabilize should not be problematic.Let us know how you are doing later.MNL______________ www.leapallergy.com You can take temporary antidiarrheal steps which can offset this (such as Immodium) until the asthma stabilizes and you can reduce you bronchodilator use.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top